# SDR 96ZZZX3137

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 900A3720002105
- Condition: Inoperative
- Location: Inst Panel
- Part time: 311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT DISPLAY UNIT INOPERATIVE.  DISPLAY WILL NOT ILLUMINATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
